Annihilator Hyperideals in Strong Bounded Dual Distributive Meet-hyperlattice

Authors

  • Eman Rezq
  • Nabilah Abughazalah Princess Nourah bint Abdulrahman University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4432

Abstract

In this paper, we study the properties of annihilator hyperideals in the class of strong bounded dual distributive meet-hyperlattice. We show that the set of all closed hyperideals forms a Boolean algebra. We introduce the concept of homomorphism, which preserves the annihilator hyperideal. Suitable conditions for preserving annihilator hyperideals are obtained. Representation
and characterization theorems of annihilator hyperideals in sub-meet-hyperlattice and product meet-hyperlattice are proved.

Downloads

How to Cite

Rezq, E., & Abughazalah, N. (2022). Annihilator Hyperideals in Strong Bounded Dual Distributive Meet-hyperlattice. European Journal of Pure and Applied Mathematics, 15(3), 1402–1416. https://doi.org/10.29020/nybg.ejpam.v15i3.4432